# SDR 05FDEA00501

- Difficulty date: March 12, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N240FE
- Make and model: Boeing 727-200
- Aircraft serial: 20978
- Aircraft time: 51,908 hours, 40,071 cycles
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Bypassing
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DESCENDING THROUGH 20,000 FEET, THE NR 1 LOW OIL PRESSURE/FILTER BYPASS LIGHT ILLUMINATED; ENGINE OIL PRESSURE READ 45 PSI (MATCHED NR 2 AND NR 3).  SHUT DOWN NR 1 ENGINE IAW QRH PROCEDURES.  NO OTHER PROBLEMS NOTED.
